A generalized conservation property for the heat semigroup on weighted manifolds

説明

In this text we study a generalized conservation property for the heat semigroup generated by a Schr��dinger operator with nonnegative potential on a weighted manifold. We establish Khasminskii's criterion for the generalized conservation property and discuss several applications.

収録刊行物

  • Mathematische Annalen

    Mathematische Annalen 377 (3-4), 1673-1710, 2019-08-17

    Springer Science and Business Media LLC

参考文献 (17)*注記

もっと見る

関連プロジェクト

もっと見る

キーワード

問題の指摘

ページトップへ